Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Salty123

Still breaking out 5th month of accutane - 120mg/110 lbs

I’m about 110 pounds, about to start my fifth month of accutane at 120 mg! I started with 40, then 60, 80, 100, now 120. And I’m still breaking out. The weird thing is that my acne has always been pretty mild, and I’ve never been oily, and I’ve hardly had any side effects other than slightly dry lips. I thought by the second or at least third month accutane would wipe out my small breakouts but no dice. My texture is considerably better though. Why isn’t this huge dose of accutane affecting me! I expected a dry, dry face at 40 mg, let alone 100! Help!! 

Share this post


Link to post
Share on other sites

I started my course in 12th october, week 14 by now, did the 1st month on 10mg daily and then 20mg daily till now. Im about 138lbs btw and my skin is really dry, i mean moisturizer keep it decent so i dont rly know how yours isnt that dry. Im also still breaking out and im so fckin pissed cuz i though by the end of month 3 i would be nicely clear..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×